# SDR SWAA054020

- Difficulty date: December 18, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 19,249 hours, 10,894 cycles
- Engine: Cont IO520*
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10107451
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT LENS MISSING.  REMOVED AND REPLACED EXIT LIGHT ASSY IAW MM.
